Itogi Nauki i Tekhniki. Seriya "Teoriya Veroyatnostei. Matematicheskaya Statistika. Teoreticheskaya Kibernetika"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 1974, Volume 11, Pages 5–45 (Mi intv19)  

This article is cited in 1 scientific paper (total in 1 paper)

Combinatorial problems of probability theory

V. F. Kolchin, V. P. Chistyakov


Full text: PDF file (2287 kB)

English version:
Journal of Soviet Mathematics, 1975, 4:3, 217–243

Bibliographic databases:

UDC: 9.64

Citation: V. F. Kolchin, V. P. Chistyakov, “Combinatorial problems of probability theory”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 11, VINITI, Moscow, 1974, 5–45; J. Soviet Math., 4:3 (1975), 217–243

Citation in format AMSBIB
\Bibitem{KolChi74}
\by V.~F.~Kolchin, V.~P.~Chistyakov
\paper Combinatorial problems of probability theory
\serial Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern.
\yr 1974
\vol 11
\pages 5--45
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intv19}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=353410}
\zmath{https://zbmath.org/?q=an:0294.60013}
\transl
\jour J. Soviet Math.
\yr 1975
\vol 4
\issue 3
\pages 217--243
\crossref{https://doi.org/10.1007/BF01097183}


Linking options:
  • http://mi.mathnet.ru/eng/intv19
  • http://mi.mathnet.ru/eng/intv/v11/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Tarakanov, V. P. Chistyakov, “On the cycle structure of random permutations”, Math. USSR-Sb., 25:4 (1975), 559–565  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:990
    Full text:533

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021